arrow
Volume 20, Number 1
Previous Issue Next Issue

Xiao-Nan Wu & You-Lan Zhu

J. Comp. Math., 20 (2002), pp. 1-14.

Preview Full PDF 2151 20486 Abstract

Xiao-Liang Cheng & Wei-Min Xue

J. Comp. Math., 20 (2002), pp. 15-22.

Preview Full PDF 2097 19886 Abstract

Xue-Nian Cao, Shou-Fu Li & De-Gui Liu

J. Comp. Math., 20 (2002), pp. 23-34.

Preview Full PDF 2214 20166 Abstract

Lan Chieh Huang

J. Comp. Math., 20 (2002), pp. 35-56.

Preview Full PDF 2161 20113 Abstract

Huo-Yuan Duan

J. Comp. Math., 20 (2002), pp. 57-64.

Preview Full PDF 2161 20297 Abstract

Ben-Yu Guo, Song-Nian He & He-Ping Ma

J. Comp. Math., 20 (2002), pp. 65-78.

Preview Full PDF 2216 19762 Abstract

Ping Luo & Guo-Ping Liang

J. Comp. Math., 20 (2002), pp. 79-88.

Preview Full PDF 259732 19838 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 89-96.

Preview Full PDF 2090 19568 Abstract

Zhong-Zhi Bai & Yu-Guang Huang

J. Comp. Math., 20 (2002), pp. 97-112.

Preview Full PDF 2580 20073 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard